





2019 INTERCONTINENTAL GT CHALLENGE powered by PIRELLI California 8 Hours - March 28th - 30th, 2019

Detailed timetable - Draft 7 - 06/02/2019

				Monday, March 25th NO ENGINE RUNNING	
Start	End	Duration	Category	Session	int
15:00	18:00	03:00	California 8 Hours	Delivery of the Containers & Set Up	

	Tuesday, March 26th NO ENGINE RUNNING								
Start	End	Duration	Category	Session	int				
08:00	23:00	15:00	All Series	Facilities Open to Team					
10:00	16:00	06:00	California 8 Hours	Registration - Laguna Seca Paddock					
12:00	13:00	01:00	LUNCH BREAK						
13:30	15:30	02:00	All Series	Track Walk (no motorized vehicles/bike & walk authorised only)					

	Wednesday, March 27th								
	NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00								
Start	End	Duration	Category	Session	int				
07:00	22:00	15:00	All Series	Facilities Open to Team					
08:00	13:00	05:00	California 8 Hours	Administrative Checks - IGTC Office					
08:00	13:00	05:00	GT4 SprintX West Race	Administrative Checks - SRO America Office					
08:00	16:00	08:00	California 8 Hours	Technical Scrutineering (refer to the timetable scrutineering)					
08:30	12:30	05:00	California 8 Hours	Fuel Rig Inspections and Sealing					
09:00	17:00	08:00	California 8 Hours	Registration - Location TBC					
10:00	17:00	07:00	GT4 SprintX West Race	Technical Scrutineering					
10:00			GT4 SprintX West Race	Team Managers (Newman Building)					
11:00	11:20	00:20	Extrication Excercise	Team TBC					
11:00			California 8 Hours	Team Managers (Newman Building)					
11:00			California 8 Hours	Paid Test Driver Nomination Form to be returned to SRO					
11:15	11:55	00:40	GT4 SprintX West Race	Paid Test Session 1	00:10				
11:55	12:55	01:00	LUNCH BREAK	VIP Media Rides	00:05				
12:55	14:25	01:30	California 8 Hours	Paid Test Session 1	00:10				
14:35	15:15	00:40	GT4 SprintX West Race	Paid Test Session 2	00:10				
15:25	16:55	01:30	California 8 Hours	Paid Test Session 2	00:10				
17:00			Twilight Ride						

	Thursday, March 28th								
	NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00								
Start	End	Duration	Category	Session	Int.				
07:00	22:00	15:00	All Series	Facilities Open to Team					
07:30	15:30	08:00	All Series	Registration - Location TBC					
07:45	09:15	01:30	California 8 Hours	Technical Scrutineering					
08:30	08:40	00:10	Inspection Lap followed by SC & FCY Exercise						
09:30	18:30	09:00	All Series	Tech & Scales Open					
08:40	09:10	00:30	GT4 SprintX West Race	Paid Test Session 3	00:10				
09:00			California 8 Hours	Driver Nomination Form to be returned to SRO					
09:30			GT4 SprintX West Race	Team Managers & Drivers Briefing - (Newman Building)					
09:30			California 8 Hours	Tyre Marking List to be returned to Technical Delegate & Pirelli					
09:20	10:35	01:15	California 8 Hours	Paid Test Session 3	00:10				
11:15			California 8 Hours	Team Managers & Drivers Briefing - (Newman Building)					
10:45	11:25	00:40	GT4 SprintX West Race	Free Practice 1	00:10				
11:35	13:05	01:30	California 8 Hours	Free Practice	00:10				
13:05	14:05	01:00	LUNCH BREAK	VIP Media Rides					
14:05	14:55	00:50	GT4 SprintX West Race	Free Practice 2	00:10				
15:05	16:35	01:30	California 8 Hours	Pre Qualifying	00:10				
16:45	17:00	00:15	GT4 SprintX West Race	Qualifying 1	00:05				
17:05	17:20	00:15	GT4 SprintX West Race	Qualifying 2					
17:30			California 8 Hours	Start Set up for Group Pictures - All Cars & Drivers ready					
17:45	18:05	00:20	California 8 Hours	Group Picture with All Cars & Drivers location TBC					







2019 INTERCONTINENTAL GT CHALLENGE powered by PIRELLI

California 8 Hours - March 28th - 30th, 2019

Detailed timetable - Draft 7 - 06/02/2019

Г				Friday, March	29th			
	NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00							
	Start	End	Duration	Category	Session	Int.		
	07:00	22:00	15:00	All Series	Facilities Open to Team			
	08:00	16:00	08:00	All Series	Registration - Location TBC			
	08:00	17:00	09:00	All Series	Tech & Scales Open			
	09:00	09:10	00:10	Inspection Lap followed by SC & FCY Exercise		00:10		
	10:00			California 8 Hours	Drivers Group Picture Location TBC			
	10:00	11:00	01:00	GT4 SprintX West Race	Race 1	00:10		
	11:10	11:20	00:10	GT4 SprintX West Race	Podium	00:10		
	11:20	11:35	00:15	California 8 Hours	Qualifying 1 - Driver 1	00:07		
I.K	11:42	11:57	00:15	California 8 Hours	Qualifying 2 - Driver 2	80:00		
	12:05	12:20	00:15	California 8 Hours	Qualifying 3 - Driver 3	00:10		
	12:30			California 8 Hours	Qualifying Interviews (at the podium)	00:30		
	13:00	14:30	01:30	LUNCH BREAK	VIP Media Rides	00:15		
	13:30			California 8 Hours	Pole Shootout Driver Nomination Form to be returned to SRO			
	14:30	15:15	00:45	California 8 Hours	Autograph Session (in front of the Podium)			
	14:30	15:30	01:00	GT4 SprintX West Race	Race 2	00:10		
	15:40	15:50	00:10	GT4 SprintX West Race	Podium	00:10		
ш	15:40	15:55	00:15	California 8 Hours	Pole Shootout (15 top cars)	00:05		
LIVE	16:00			California 8 Hours	Pole Shootout Interviews (at the podium)			
	16:15			California 8 Hours	Starting Driver Nomination Form to be returned to SRO			

Ī				Saturda	y, March 30th				
		NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00							
	06:00	20:00	14:00	All Series	Paddock Open				
I	06:00	08:00	02:00	All Series	Tech & Scales Open				
I	06:00	10:00	04:00	All Series	Registration - Location TBC				
	07:15	07:19	00:04	Race Director's Track Inspection					
I	07:10	07:35	00:25	California 8 Hours	Pre Grid				
I	07:35	07:40	00:05	California 8 Hours	Access to the Grid by the Guests				
I	07:40			California 8 Hours	Cars released to the Pit Lane				
I	07:46	08:16	00:30	California 8 Hours	Grid Walk Starts	00:05			
I	07:49			California 8 Hours	Pit Lane Open	00:13			
	08:02			California 8 Hours	Pit Lane Close - 2min Board	00:02			
	08:04			California 8 Hours	Pit Lane Closed	00:10			
	08:14			California 8 Hours	10min Board - Grid Walk Ends	00:05			
	08:16			California 8 Hours	Invocation				
	08:17			California 8 Hours	National Anthem				
2	08:19			California 8 Hours	5min Signal	00:02			
LIVE T	08:21			California 8 Hours	3min Signal	00:02			
\leq	08:23:00			California 8 Hours	1min Board	00:00:45			
	08:23:45			California 8 Hours	15 sec. Board	00:00:15			
	08:24			California 8 Hours	Green Flag / Start of Formation Laps (2 laps)	00:06			
	08:30	16:30	08:00	California 8 Hours	8-Hour Race (Rolling start)	00:05			
	16:35			California 8 Hours	Podium	00:10			
	16:45			California 8 Hours	Race Interviews (at the podium)				

	Sunday, March 31st							
Start	End	Duration	Category	Session	Int.			
12:00		All Serie	S	Paddock must be cleared				